Alert archive / Idaho / Wind Advisories in 2013

Wind Advisory 12, NWS Spokane, WA

October 26, 20136 counties in Idaho

NWS Spokane, WA issued this wind advisory at Oct 26, 2013, 5:36 PM PDT for 6 counties in Idaho. It took effect at Oct 27, 2013, 5:00 PM PDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2013, 5:36 PM PDT (00:36 UTC)
In effect from
Oct 27, 2013, 5:00 PM PDT
Expired
Oct 28, 2013, 5:00 PM PDT
In force
24 hr
Issued by
NWS Spokane, WA

Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID

The radar

The Spokane radar (KOTX), 84 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 0.6 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2013-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2013-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1485 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

263 
WWUS76 KOTX 270036
NPWOTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPOKANE WA
536 PM PDT SAT OCT 26 2013

...WIND ADVISORIES HAVE BEEN ISSUED FOR PORTIONS OF EASTERN
WASHINGTON AND NORTH IDAHO FOR SUNDAY AND MONDAY...

A STRONG CANADIAN COLD FRONT IS EXPECTED TO SWEEP THROUGH THE
INLAND NORTHWEST ON SUNDAY. NORTH TO NORTHEAST WINDS WILL
STEADILY INCREASE BEHIND THE FRONT...BEGINNING IN THE OKANOGAN
VALLEY BY MIDDAY SUNDAY AND GRADUALLY SPREADING ACROSS A LARGE
PORTION OF THE REGION BY EVENING. BLUSTERY WINDS WILL CONTINUE
THROUGH SUNDAY NIGHT AND INTO MONDAY.

IDZ001-004-270900-
/O.EXA.KOTX.WI.Y.0012.131028T0000Z-131029T0000Z/
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...EASTPORT...PINEHURST...MULLAN
536 PM PDT SAT OCT 26 2013

...WIND ADVISORY IN EFFECT FROM 5 PM SUNDAY TO 5 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 PM SUNDAY TO 5 PM PDT
MONDAY.

* WINDS: NORTHEAST 25 TO 30 MPH WITH GUSTS OF 45 MPH.

* TIMING: THE STRONG WINDS WILL LIKELY BEGIN EARLIER SUNDAY FOR
  LOCATIONS FURTHER NORTH IN THE PURCELL TRENCH SUCH AS PORTHILL
  AND BONNERS FERRY...THEN LATER FOR LOCATIONS FURTHER SOUTH LIKE
  SANDPOINT AND LOCATIONS NORTH OF I-90 IN SHOSHONE COUNTY.
  STRONG WINDS ARE EXPECTED TO CONTINUE AT TIMES THROUGH MONDAY.

* IMPACTS: STRONG WIND SPEEDS CAN CREATE DIFFICULT TRAVEL
  CONDITIONS ON EAST-WEST ORIENTED ROADS. ADDITIONALLY THE WINDS
  WILL COMBINE WITH COLD TEMPERATURES RESULTING IN WIND CHILL
  READINGS IN THE TEENS TO LOWER 20S.

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO LAKES AND
RIVERS. WINDS WILL MAKE OPEN WATERS ROUGH AND HAZARDOUS. STAY
CLOSE TO SHORE OR AROUND PROTECTED AREAS.

&&

$$

WAZ043-044-270900-
/O.CON.KOTX.WI.Y.0012.131027T1800Z-131029T0000Z/
OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...OMAK...OKANOGAN...BREWSTER...
BRIDGEPORT...WATERVILLE...MANSFIELD
536 PM PDT SAT OCT 26 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO 5 PM PDT
MONDAY...

* WINDS: NORTH 25 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING: WINDS WILL DEVELOP BY LATE SUNDAY MORNING AND SHOULD 
  PEAK LATE IN THE AFTERNOON AND INTO THE NIGHT. BLUSTERY WINDS 
  WILL LIKELY CONTINUE THROUGH MONDAY. 

* IMPACTS: GUSTY WINDS CAN RESULT IN DIFFICULT TRAVEL CONDITIONS 
  ESPECIALLY ON EAST-WEST ORIENTED ROADS. WINDS COULD ALSO BLOW 
  DOWN SMALL TREE LIMBS. ADDITIONALLY THE WINDS WILL COMBINE 
  WITH COLD TEMPERATURES RESULTING IN WIND CHILL READINGS IN THE 
  TEENS TO LOWER 20S. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS.

&&

$$

IDZ002-WAZ033>036-270900-
/O.CON.KOTX.WI.Y.0012.131028T0000Z-131029T0000Z/
COEUR D'ALENE AREA-WASHINGTON PALOUSE-MOSES LAKE AREA-
UPPER COLUMBIA BASIN-SPOKANE AREA-
INCLUDING THE CITIES OF...COEUR D'ALENE...POST FALLS...HAYDEN...
PULLMAN...COLFAX...ROSALIA...OAKESDALE...TEKOA...MOSES LAKE...
EPHRATA...OTHELLO...QUINCY...RITZVILLE...ODESSA...WILBUR...
COULEE CITY...SPOKANE...CHENEY...DAVENPORT...ROCKFORD
536 PM PDT SAT OCT 26 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM SUNDAY TO 5 PM PDT
MONDAY...

* WINDS: NORTHEAST 25 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH.

* TIMING: THE STRONG WINDS WILL LIKELY BEGIN BY LATE AFTERNOON 
  OVER THE WESTERN COLUMBIA BASIN...AND THEN ACROSS THE SPOKANE- 
  COEUR D'ALENE AREA AND PALOUSE DURING THE EVENING. STRONG 
  WINDS ARE EXPECTED TO CONTINUE AT TIMES THROUGH MONDAY. 

* IMPACTS: STRONG WIND SPEEDS CAN CREATE DIFFICULT TRAVEL 
  CONDITIONS ON EAST-WEST ORIENTED ROADS. THE WINDS COULD ALSO 
  LEAD TO DRASTICALLY LOWER VISIBILITIES DUE TO BLOWING DUST. IF 
  THE BLOWING DUST OCCURS...THE MOST LIKELY LOCATIONS WILL BE 
  OVER THE PALOUSE AND COLUMBIA BASIN...ESPECIALLY WEST OF 
  RITZVILLE. ADDITIONALLY THE WINDS WILL COMBINE WITH COLD 
  TEMPERATURES RESULTING IN WIND CHILL READINGS IN THE TEENS TO 
  LOWER 20S. 

* WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO LAKES AND
RIVERS. WINDS WILL MAKE OPEN WATERS ROUGH AND HAZARDOUS. STAY
CLOSE TO SHORE OR AROUND PROTECTED AREAS.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Oct 26, 4:36 PM PDT, 1 hour earlier.

Area forecast discussion, Oct 26, 4:36 PM PDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
436 PM PDT Sat Oct 26 2013

.SYNOPSIS...
High pressure will give way to a storm system entering from
Canada. Expect patchy fog and low clouds Saturday night into
Sunday morning. A fairly robust weather system will drop south
through the region Sunday and Sunday night. This will result in a
threat of rain and mountain snow Sunday though Monday. Breezy
northerly winds will increase Sunday afternoon and will continue
through Monday. The system will usher much cooler air into the
region, especially by Monday, with possibly more showers toward
the middle part of next week.

&&

.DISCUSSION...

..COLDER AND BLUSTERY CONDITIONS EXPECTED TO DEVELOP BY
SUNDAY AND CONTINUE THROUGH MONDAY..

Tonight: high pressure will begin to lose influence over the
Inland Northwest's weather. A storm system is starting to move
into B.C. and will push toward northern Washington later tonight
into Sunday morning. The challenge of the night will be coverage
of low clouds and fog. It has been slow to move out and given
how persistent is has been and not sure the clouds will move in
quick enough to inhibit it, I largely went with persistence. This
means more fog/low clouds developing in similar fashion as last
night. However I don't think it will last as long on Sunday as the
storm system sweeps in. I added a chance of showers to the
northern Cascades through Okanogan Highlands overnight, but for
the most part I expect dry conditions. /J. Cote'

Sunday  through Monday...Model guidance is still on board with
bringing a strong cold front across the Inland Northwest during
this period. The question is how widespread will the precipitation
associated with the front be. Model differences are beginning to
shrink with the positioning of the 850-500 mb low which will
likely prove key for where most of the precipitation will occur.
The GFS has now come in line with the idea of sliding the low much
farther west than originally advertised. By Sunday morning the low
is expected to cross the WA/BC border...and move into the central
Washington Cascades before midday. By afternoon it will continue
to dive south into central Oregon. Precipitation chances continue
to shift farther west with the retrograding low
position...although we fully expect to see a widespread
precipitation event as moisture pools ahead of the advancing cold
front. Precipitation amounts generally will be light as the front
is a fast moving one...and the atmosphere is expected to dry out
as the cooler air moves in from the north and northeast. However
orographic ascent could enhance precipitation amounts as moisture
wraps around the top of the low. Where that will occur is
questionable. The EC solutions say the heaviest precipitation
amounts will actually fall in the northern Cascades...which is a
huge deviation from the previous GFS runs which suggested little
if any precipitation would occur in this location. Precipitation
ahead of the front will primarily fall as rain...with snow
expected to occur above 6000 feet. Snow levels will fall
precipitously behind the front as much colder air moves into the
region. The EC and Canadian models hold onto a surprising amount
of precipitation behind the front through the evening...despite
the low moving into northern Nevada. We suspect if precipitation
were to fall through the evening it would be very light as the
arctic air mass undercuts the moisture and any ascent above. By
Monday any chance of precipitation will shift south of the
forecast area...save a small chance over extreme SE Washington or
the adjacent part of Idaho.

A bigger story with the front will be the blustery and cold
conditions associated with the strong cold air advection. This
colder air will first arrive via the Okanogan Valley by late
Sunday morning and later filter across the Waterville Plateau and
lower Columbia Basin. The colder air will take a bit longer to
come through northern Idaho and the remainder of eastern
Washington. Once the cooler air arrives it will be accompanied by
strong north to northeast winds which will likely continue at
times through Monday. The surface pressure gradients from north to
south sharpen considerably behind the cold front and will support
widespread north to northeast winds of 20 to 30 MPH accompanying
the surge of colder air. 850 mb winds combined with strong cold
air advection suggest we could see some gusts up to 40-50 mph
range...again beginning in the Okanogan Valley by midday Sunday
and spreading across the remainder of the region by Sunday
evening. The winds will continue through Monday. We will issue a
wind advisory to handle this scenario...however its rather
troubling that the MOS wind guidance suggests this event will be
underwhelming. This notion is not supported by the various
mesoscale models at our disposal. If the winds do materialize as
expected we should also see some blowing dust develop over the
Palouse and Columbia Basin...especially if precipitation amounts
are light. The combination of strong winds and much cooler
temperatures will also result in wind chill readings in the teens
to middle 20s late Sunday night and early Monday...something the
region has yet to experience this season. High temperatures will
also cool on Monday with readings ranging from the upper 30s over
extreme northern Idaho to the lower to middle 50s over the lower
Columbia Basin. fx

Monday Night through Wednesday: Exiting storm system continues to
push to the south that will significantly decrease the chances for
precipitation across the region. Behind the system a weak ridge
builds to our west before NW flow once again will be our steering
flow. The exiting system will leave the cold polar air in place
that will drop our temps 5 to 10 degrees below normal for both the
overnight lows and daytime highs.

Monday Night we will continue to see breezy conditions mainly in
the Basin...but enough winds should be present to help limit fog
development. Winds die down Tuesday allowing for calm and cool
conditions during the day. Fog will likely develop Tuesday night into
Wednesday Morning as calm conditions, mostly clear skies and cool
temps will allow for early morning development. Overall the main
weather feature in this period will be the temperatures falling
well below the freezing mark for the majority of the region on
both Tuesday and Wednesday Nights. /Fliehman

Wednesday night through Saturday night: There is good agreement
amongst the forecast models that the Pac NW will be on the
northeastern periphery of a flat ridge of high pressure sprawled
across the Ern Pacific. A weak shortwave topping the ridge will
slide through the region on Thursday bringing the potential for
light precipitation in the mountains and a slight chance in the
Basin as modest westerly flow will result in a strong rain shadow in
the lee of the Cascades. Pops were increased slightly...more in line
with the wetter ECMWF/Canadian models. The ridge will begin to
slowly strengthen Friday into the weekend as a trof of low pressure
digs into the Ern Pacific. This will lead to a decreasing trend in
precipitation with just a few light showers expected across the
northern mountains at times. There are rather large differences in
the models by late in the weekend with the GFS/GEM bringing the
offshore trof inland while the ECMWF delays this feature until early
next week. Given the uncertainty...we have held off on major
forecast changes but loose agreement amongst the models would
suggest a slow return to a more active autumn weather pattern
arriving sometime within the late weekend to early next week period.
/sb

&&

.AVIATION...
00Z TAFs: High pressure lingers a bit longer but by 12Z tonight
it will be interrupted as a low pressure system works its way down
through British Columbia and into Washington and Idaho. It's
influence may be too late to interrupt the low clouds and fog
formation tonight after 6Z that lingers in near the same lowlands
and valleys as the past several nights so some IFR/LIFR ceilings
and visibilities between 8Z-18Z are certainly possible. By 18Z
the Stronger Northerly and Northeast wind and light precipitation
associated with the incoming low pressure system should allow
improvement via fog/low cloud removal but replacing this nuisance
with windy/gusty conditions into 00Z which could allow for further
nuisance due to associated blowing dusts and leaves. /Pelatti

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        37  51  31  44  25  45 /   0  50  30   0   0   0
Coeur d'Alene  37  50  30  42  24  46 /   0  50  30   0   0   0
Pullman        37  53  30  47  24  46 /   0  30  50  10   0   0
Lewiston       40  59  37  52  30  50 /   0  50  60  10   0   0
Colville       35  52  31  48  26  50 /  20  40  10   0   0   0
Sandpoint      34  51  29  38  23  45 /  10  60  30   0   0   0
Kellogg        38  49  30  38  27  43 /   0  50  60  10   0   0
Moses Lake     35  58  34  53  26  52 /   0  30  20   0   0   0
Wenatchee      40  58  37  53  31  52 /   0  30  20   0   0   0
Omak           36  55  32  52  27  54 /  20  30  10   0   0   0

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Wind Advisory from 5 PM Sunday to 5 PM PDT Monday for Coeur
     d'Alene Area.

WA...Wind Advisory from 5 PM Sunday to 5 PM PDT Monday for Moses
     Lake Area-Spokane Area-Upper Columbia Basin-Washington Palouse.

     Wind Advisory from 11 AM Sunday to 5 PM PDT Monday for Okanogan
     Valley-Waterville Plateau.

&&
Hazardous weather outlook, Oct 26, 3:38 PM PDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
338 PM PDT SAT OCT 26 2013

IDZ002-003-WAZ033>036-043-044-272245-
COEUR D'ALENE AREA-IDAHO PALOUSE-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-OKANOGAN VALLEY-
WATERVILLE PLATEAU-
338 PM PDT SAT OCT 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL
WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY INTO MONDAY A STRONG COLD FRONT DROPS THROUGH EASTERN
WASHINGTON AND NORTH IDAHO...BRINGING BLUSTERY CONDITIONS AND THE
FIRST CHANCE OF PRECIPITATION IN THE PAST COUPLE WEEKS. ANY
PRECIPITATION WILL GENERALLY FALL AS LIGHT RAIN...HOWEVER LIGHT
SNOW WILL POSSIBLE OVER THE MOUNTAINS.

WINDS WILL STEADILY INCREASE BEHIND THE FRONT...BEGINNING ACROSS
THE OKANOGAN VALLEY AND WATERVILLE PLATEAU TOWARD MIDDAY
SUNDAY...SPREADING OVER A LARGE PART OF CENTRAL AND EASTERN
WASHINGTON AND ADJACENT AREAS OF IDAHO LATER SUNDAY AFTERNOON AND
CONTINUING THROUGH MONDAY. STRONG WINDS IN EXCESS OF 25 MPH...WITH
GUSTS UP TO 50 MPH...WILL BE POSSIBLE...CREATING DIFFICULT
CONDITIONS FOR TRAVEL OR OTHER OUTDOOR INTERESTS AND POSSIBLE
POWER OUTAGES. IT COULD ALSO LEAD TO LOWER VISIBILITIES DUE TO
BLOWING DUST...ESPECIALLY OVER THE BASIN.

THE FRONT WILL BE ACCOMPANIED BY A SHARP COOL DOWN...WITH POSSIBLE
WIND CHILLS IN THE TEENS TO MIDDLE 20S SUNDAY NIGHT AND MONDAY
MORNING. MEANWHILE HIGH TEMPERATURES ON MONDAY WILL RANGE FROM THE
UPPER 30S OVER NORTH IDAHO AND INTO THE 40S TO LOWER 50S ELSEWHERE.
MOUNTAIN TEMPERATURES WILL BE SIGNIFICANTLY COOLER.

IDZ001-004-026-027-WAZ031-032-037-038-041-042-272245-
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-NORTHEAST MOUNTAINS-
OKANOGAN HIGHLANDS-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
338 PM PDT SAT OCT 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...NORTH CENTRAL WASHINGTON...NORTHEAST
WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY INTO MONDAY A STRONG COLD FRONT DROPS THROUGH EASTERN
WASHINGTON AND NORTH IDAHO...BRINGING BLUSTERY CONDITIONS AND THE
FIRST CHANCE OF PRECIPITATION IN THE PAST COUPLE WEEKS.
PRECIPITATION WILL GENERALLY FALL AS LIGHT RAIN...HOWEVER LIGHT
SNOW WILL POSSIBLE OVER THE MOUNTAINS. WIND GUSTS TO 30 MPH WILL BE
POSSIBLE. THE FRONT WILL BE ACCOMPANIED BY A SHARP COOL DOWN...WITH
POSSIBLE WIND CHILLS IN THE TEENS TO MIDDLE 20S SUNDAY NIGHT AND
MONDAY MORNING. MEANWHILE HIGH TEMPERATURES ON MONDAY WILL RANGE
FROM THE UPPER 30S OVER NORTH IDAHO AND INTO THE 40S TO LOWER 50S
ELSEWHERE. MOUNTAIN TEMPERATURES WILL BE SIGNIFICANTLY COOLER.

Nearby

Wind Advisories in Idaho, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.